# SDR IPXA2024102380040

- Difficulty date: September 30, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OVER WING FILLER CAP HAS CORROSION 52-00. ACCOMPLISHED THE REPAIR PER 757-200PF SRM 57-20-01-2R-6 REPAIR 6 REV 121
